# SDR ASOA201100184

- Difficulty date: January 24, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD 621 ISOLATOR IS BROKEN.   INSTALLED A NEW SERVICEABLE ISOLATOR ON THE 621 BULKHEAD IAW SRM 51-42-13.    THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
